Assoc. Prof.AHMET BEYAZ


Faculty of Arts and Sciences, Department of Mathematics


Research Areas: Manifolds and Cell Complexes

Metrics

Publication

5

Project

3

Open Access

1

Education Information

2000 - 2006

2000 - 2006

Doctorate

University of California, Irvine, Department Of Mathematics, United States Of America

1996 - 2000

1996 - 2000

Undergraduate

Middle East Technical University, Faculty Of Arts And Sciences, Department Of Mathematics, Turkey

1997 - 1999

1997 - 1999

Undergraduate Minor

Middle East Technical University, Faculty Of Engineering, Department Of Geological Engineering, Turkey

Dissertations

2006

2006

Doctorate

A new construction of spin smooth 6-manifolds

University Of California, Irvine, Department Of Mathematics

Research Areas

Manifolds and Cell Complexes

Academic Titles / Tasks

2009 - Continues

2009 - Continues

Assistant Professor

Middle East Technical University, Faculty Of Arts And Sciences, Department Of Mathematics

2018 - 2019

2018 - 2019

Associate Professor

KKTC

2016 - 2018

2016 - 2018

Researcher

Harvard University, Arts and Science, Mathematics

2015 - 2016

2015 - 2016

Assistant Professor

Orta Doğu Teknik Üniversitesi , KKTC

2013 - 2013

2013 - 2013

Assistant Professor

Orta Doğu Teknik Üniversitesi , KKTC

2006 - 2009

2006 - 2009

Lecturer PhD

Middle East Technical University, Faculty Of Arts And Sciences, Department Of Mathematics

2002 - 2006

2002 - 2006

Research Assistant

University of California, Irvine, Physical Sciences, Mathematics

2000 - 2006

2000 - 2006

Research Assistant

Middle East Technical University, Faculty Of Arts And Sciences, Department Of Mathematics

2003 - 2004

2003 - 2004

Research Assistant

Princeton University, Natural Sciences, Mathematics

Published journal articles indexed by SCI, SSCI, and AHCI

2021

2021

Count of genus zero J-holomorphic curves in dimensions four and six

BEYAZ A.

TURKISH JOURNAL OF MATHEMATICS, vol.45, pp.1949-1958, 2021 (SCI-Expanded) identifier identifier

2020

2020

From automorphisms of Riemann surfaces to smooth 4-manifolds

BEYAZ A., Naylor P., ONARAN S., Park B. D.

MATHEMATICAL RESEARCH LETTERS, vol.27, no.3, pp.629-645, 2020 (SCI-Expanded) identifier identifier

2012

2012

SYMPLECTIC GEOGRAPHY PROBLEM IN DIMENSION SIX

BEYAZ A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.709-713, 2012 (SCI-Expanded) identifier

2008

2008

A new construction of 6-manifolds

Beyaz A.

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.360, no.8, pp.4409-4424, 2008 (SCI-Expanded) Creative Commons License identifier identifier

Supported Projects

2018 - 2021

2018 - 2021

BMY Doğrusuna Yakın 4-Manifoldların İnşası

Project Supported by Higher Education Institutions

BEYAZ A. (Executive)

2016 - 2017

2016 - 2017

Invariants of Smooth and Symplectic 4 Manifolds

Other Supported Projects

Beyaz A. (Executive)

2010 - 2012

2010 - 2012

Simplektik 6-Boyutlu Manifoldlar

TUBITAK Project

BEYAZ A. (Executive)